# SDR SWIA201642115

- Difficulty date: April 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 25,430 hours, 18,587 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP CENTERING ROLLER FITTING CHAFED.  REPLACED THE ROLLER FITTING IAW SRM.
